# SDR WVER0818201493513

- Difficulty date: August 18, 2014
- Submitted: August 18, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 23,202 hours, 19,570 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: SH670320774
- Condition: Corroded
- Location: Bs 349-364
- Part time: 23,202 hours, 19,570 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON REMOVAL OF STRINGER 26R, FOUND ATTACH ANGLE BETWEEN BS 349 & 364 TO BE CORRODED BEYOND SRM LIMITS.
